Abstract and Applied Analysis
Volume 7 (2002), Issue 1, Pages 53-60
One-sided resonance for quasilinear problems with asymmetric
Department of Mathematical Sciences, Florida Institute of Technology, 150 West University Boulevard, Melbourne 32901-6975, FL, USA
Received 22 October 2001
Copyright © 2002 Kanishka Perera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.